# SDR UALA2012112006711

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 58,624 hours, 6,941 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Wlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WLG STRUT DOOR AND ATT FAIRING FOUND CRACK DAMAGE AND DISBOND.  CHECKED THAT DISBONDED SKIN ON INBOARD STRUT EDGE.  STRUT DOOR REPAIRED IAW SRM.  STRUT DOOR INSTALLATION AND ADJUSTMENT TEST IAW AMM.
